# SDR QMLA2025101320103

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N78NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9185
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT AND CABIN FROM UNKNOWN ORIGIN. COULD NOT DUPLICATE ISSUE. PERFORMED GVI BEHIND C/B PANEL STARTER GENERATOR WIRES AND AC BELT AND AFT TRAY. NO DEFECTS NOTED. PERFORMED SYSTEM ON WITH GROUND PROWER CART NO DEFECTS NOTED. PERFORMED GROUND RUN NO DEFECTS NOTED. COULD NOT DUPLICATE.
